MathSciNet Relay Station
MathSciNet bibliographic data
MR2661238 (2011g:47131) 47H10
Du, Wei-Shih Some new results and generalizations in metric fixed point theory. Nonlinear Anal. 73 (2010), no. 5, 1439–1446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement